# SDR CALA2011021500093

- Difficulty date: February 15, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N27610
- Make and model: Boeing 737524
- Aircraft serial: 27323
- Aircraft time: 42,965 hours, 23,001 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Warmer
- Part number: 45300015
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

1.5 HR INTO FLT, F/A'S REPORT THE BURNT WIRE SMELL IS BACK.  DOES NOT APPEAR TO BE COMING FROM AIR VENT BUT IS PRESENT IN ACFT GALLEY.  COFFEEMAKERS & OVENS WERE OFF AND NOT USED.  TURNED OFF GALLEY POWER.  F/A REPORT SMELL LIGHTER NOW, 10-15 MINUTES LATER OPS CHECKED ALL AFT GALLEY LIGHTS, OVENS, AND COFFEEMAKERS AND FOUND NO DEFECTS OR ODORS.  FOUND COFFEE WARMER 1 EMITTING STRONG "BURNT" ODOR.  REPLACED SAME.  ALSO REPLACED COFFEE WARMER 2 AS PRECAUTIONARY.  OPS CHECK GOOD.  NO ODORS IN AFT GALLEY.  A/C OK FOR SERVICE.
